# SDR FDEA202412031768

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 76,907 hours, 29,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 571186418246
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBOARD PANEL 251MTF HAS SEVERAL INSERTS DAMAGED. FABRICATED ZONE 250 FLOORBOARD PANEL 251MTF ON VTMAE TRAVELER #T24/1787475 IAW   DWG 1186182 REVISION D MAJOR REPAIR
